U.S. doctors online nowAsk doctors free
TX
A 24-year-old female asked:

I am on depo my period stopped and this morning out of nowhere i started having brown vaginal discharge. its light im not cramping or anything.

1 doctor answer1 doctor weighed in
Dr. Parul Krishnamurthy
Obstetrics and Gynecology 34 years experience
Can happen: Irregular bleeding and or discharge are common side effects with Depot Provera (medroxyprogesterone)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 2, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.